I recently started taking coq10 two days ago to see if they would help my pvc/palpitations but when I try to sleep at night I've noticed an increase. I was taking 125mg. Now I'm not a doctor or anything but if I must make an educated guess id say since I don't take medication that depletes coq10 maybe I had to much energy in my system which caused an increase, Similar to if if you have an adrenaline excess? Your thoughts?
coq10 has never been shown to have any effect on ectopic beats (pvc or pacs) in studies. ectopics beats come and go, increase and decrease on their own. It could that natural fluctuation. Remember to stay hydrated and eliminate caffeine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.